# SDR DL72L002041

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 74,886 hours, 50,077 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK, NR 5 SLAT INBOARD ROD END ATTACH RIB AFT LEG CRACKED.  REPAIRED PER MM 57-54-0.
